SciELO - Scientific Electronic Library Online

 
vol.39 número1Weak convergence and weak compactness in the space of integrable functions with respect to a vector measureSome refinements to Hölder’s inequality and applications índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

RAY, Prasanta Kumar. A cryptography method based on hyperbolicbalancing and Lucas-balancing functions. Proyecciones (Antofagasta) [online]. 2020, vol.39, n.1, pp.135-152. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2020-01-0009.

The goal is to study a new class of hyperbolic functions that unite the characteristics of the classical hyperbolic functions and the recurring balancing and Lucas-balancing numbers. These functions are indeed the extension of Binet formulas for both balancing and Lucas-balancing numbers in continuous domain. Some identities concerning hyperbolic balancing and Lucas-balancing functions are also established. Further, a new class of square matrices, a generalization of balancing QB-matrices for continuous domain, is considered. These matrices indeed enable us to develop a cryptography method for secrecy purpose.

Palabras clave : Balancing numbers; Lucas-balancing numbers; Hyperbolic balancing functions; Hyperbolic Lucas-balancing functions; Cryptography.

        · texto en Inglés     · Inglés ( pdf )